# SDR FDEA202008071784

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Mlg Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  UPPER SURFACE,  MAIN LANDING GEAR SUPPORT UPPER DOUBLER, OUTBOARD SIDE,  APPROXIMATELY  XORS 274 AREA FOUND CORRODED.  LEFT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER OUTBOARD SIDE APPROXIMATE STATION XW=221.5 BELOW STRINGER 1 AREA CORROSION.  REMOVED AND REPAIRED, AS PER EA 1-5730-T0355659 PART 1 TITLE: WINGS-PLATES AND SKINS-LT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN XW 212 AND XW 229.5.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
